# SDR UIEA2014021700074

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,292 hours, 37,407 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Pressure Switch
- Part number: 32V92
- Part serial: 056
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE STATUS MESSAGE, AFT DETECTOR FAN.  R & R S455 SMOKE DETECTOR PRESS SWITCH, OPERATIONS CHECKED NORMAL IAW AMM 26-16-03.
